i get sick to my stomach, headackes, im only about 15 ibs over weight could this be the problem?
13 Sep 2011
Hi Eve - It depends on what medications you are on, and how old you are (i.e., is it related to hormonal changes?- the headaches, heat, etc. related to those changes). Any extra weight can, in fact, cause different symptoms/problems for different people. It happened that way for me, even at 15 extra lbs. Also, do you exercise regularly, even if just a nice daily walk? Without that exercise, I tend to "overheat" even more, and it makes my hot flashes worse. Is there any anxiety, which accompanies the hot flashes (?), that can definitely constrict blood vessels, including in the lungs, thus making breathing more difficult. Just a couple of suggestions, as I'm 58, and gone through many similar experiences, particularly with the anxiety which accompanies my hot flashes. Its embarrassing to have them just come on instantly, and be plagued with little beads of sweat all over my face, no matter where I am or with whom I'm speaking...
anxiety, stress can bring them on, and in turn cause more anxiety, stress and headaches (which can also be explained by constriction in blood vessels)... kinda makes some sense to me. Just my 2 cents.
If you have good insurance, you could get that checked out with the Gynecologist, if its hormones, and/or speak to an Endocrinologist about the other hormonal changes (Adrenal, Pituitary, Thyroid), and/or, lastly, a Psychiatrist, if you have excessive anxiety and nothing else explains the breathing problems, unless of course, there are allergy problems... just a few suggestions for ways and places to look for answers. I like to see how symptoms are all related. Even went to Neurologist once to explain my constant headaches... no avail. Good luck!
14 Sep 2011
Hi this might sound too simple, but I've found that indigestion-gas and bloating from GERD and IBS heat me up. Sometimes I can't tell if I'm sick or not from IBS and mostly GERD. Try a good anti-acid, I walk around the house-and burp myself-patting my stomach. Another way is to take gas medicine-m Beano- Gas X- whatever. When I was more delicate, the doctor I had at the time told me to take those. It really helped my quality of life.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... safe and beneficial it is?
2 answers • 11 Feb 2012
... when is the best time of the day to take it and what medications would interfere with this
1 answer • 13 Sep 2013
I have dumping syndrome, Sibo and irritable bowel. I have been taking anti biotics since 1980 none of which have worked. However I have been taking ...
1 answer • 12 Feb 2015
Now have days where I have no BOWEL control at all,comes without warning! I barely eat,appetite decreased. Mouth ALWAYS dry,have chills,and hot ...
2 answers • 16 Mar 2015
... of b12 injections I had 4 weeks of pain free.any ideas why?gp says coincidence
0 answers • 6 days ago